# SDR SIMA2020062541005

- Difficulty date: April 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 CRACKED BETWEEN STRINGERS 15R AND 16R.   REMOVED AND REPLACED THE FRAME LOWER SECTION IAW SRM 51-40-02.
